Alert archive / Texas / Flash Flood Warnings in 2019

Flash Flood Warning 1, NWS Austin/San Antonio, TX

April 6, 2019Travis County, Williamson County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Apr 6, 2019, 2:05 PM CDT for Travis County, Williamson County, Texas. It was in force for 3 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2019, 2:05 PM CDT (19:05 UTC)
Expired
Apr 6, 2019, 5:00 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Travis County, TX, Williamson County, TX

The radar

The Ft Hood radar (KGRK), 16 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 2:12 PM CDTFLASH FLOOD3 Nnw Taylor, TXRECEIVED VIDEO OF FLOODED LOW WATER CROSSING. WATER WAS ABOUT HALFWAY UP TRUCK TIRES.
Apr 6, 3:30 PM CDTFLASH FLOOD5 S Granger, TXWILLIAMSON COUNTY SHERIFF TWEETED THAT PARTS OF HWY 95 AND HWY 29 ARE SEEING RISING WATER DUE TO THE CONTINUED HEAVY RAINFALL.
Apr 6, 3:42 PM CDTHEAVY RAIN 5.421.1 Nnw Taylor, TXCORRECTS PREVIOUS HEAVY RAIN REPORT FROM 1.1 NNW TAYLOR.
Apr 6, 3:44 PM CDTFLASH FLOOD1 S Granger, TXHWY 95 SOUTH OF GRANGER CLOSED DUE TO WATER OVER ROADWAY.
Apr 6, 3:50 PM CDTFLASH FLOOD2 Sse Hutto, TXFLOODED ROADWAY NEAR NEW HOPE CHURCH ON FM 1660.
Apr 6, 4:20 PM CDTFLASH FLOOD1 Nnw Hutto, TXWATER ON BRIDGE AT FM 1660 AND LIMMER LOOP. ROAD IS IMPASSABLE.
Apr 6, 4:25 PM CDTHEAVY RAIN 5.421.1 Nnw Taylor, TX
Apr 6, 4:31 PM CDTFLASH FLOOD6 S Wells Branch, TXROAD CLOSED DUE TO HIGH WATER ON RUNDBERG LN UNDER I-35.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.1 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2019-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1268 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2019-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1268 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
544 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

732 
WGUS54 KEWX 061905
FFWEWX
TXC453-491-062200-
/O.NEW.KEWX.FF.W.0001.190406T1905Z-190406T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
205 PM CDT Sat Apr 6 2019

The National Weather Service in Austin San Antonio has issued a

* Flash Flood Warning for...
  Williamson County in south central Texas...
  Northeastern Travis County in south central Texas...

* Until 500 PM CDT.

* At 202 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Isolated totals up to three 
  inches of rain have already fallen. Flash flooding is expected to 
  begin shortly.

* Some locations that will experience flooding include...
  Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor,
  Elgin, Granger, Anderson Mill, Serenada, Windemere, Leander, Hutto,
  Manor, Hudson Bend, Bartlett, Jarrell, Thrall, Weir and Georgetown
  Dam.

Additional rainfall amounts of two to three inches are possible as 
the next batch of heavy rainfall moves into the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3073 9727 3056 9720 3041 9738 3025 9747
      3041 9793 3087 9765 3087 9763

$$

AAT
2 follow-up statements
344 
WGUS74 KEWX 062115
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
415 PM CDT Sat Apr 6 2019

TXC453-491-062200-
/O.CON.KEWX.FF.W.0001.000000T0000Z-190406T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Williamson TX-Travis TX-
415 PM CDT Sat Apr 6 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
WILLIAMSON AND NORTHEASTERN TRAVIS COUNTIES...

At 413 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across eastern Williamson County. Rainfall totals of three to 
four inches have been reported across northeastern Travis and 
eastern Williamson County. Law Enforcement reports multiple roads 
closed due to high water around Hutto, Granger Lake, and Taylor. 
While rainfall pushes eastward the flooding threat will continue. 

Some locations that will experience flooding include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor,
Elgin, Granger, Anderson Mill, Serenada, Windemere, Leander, Hutto,
Manor, Hudson Bend, Bartlett, Jarrell, Thrall, Weir and Georgetown
Dam.

Additional rainfall amounts of one inch are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3073 9727 3056 9720 3041 9738 3025 9747
      3041 9793 3087 9765 3087 9763

$$

AAT
072 
WGUS74 KEWX 062131
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
431 PM CDT Sat Apr 6 2019

TXC453-491-062200-
/O.CON.KEWX.FF.W.0001.000000T0000Z-190406T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Williamson TX-Travis TX-
431 PM CDT Sat Apr 6 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
WILLIAMSON AND NORTHEASTERN TRAVIS COUNTIES...

At 425 PM CDT, Doppler radar indicated thunderstorms continuing to 
produce heavy rains across parts of the warned area. over 5 inches 
of rain have fallen around Taylor, and several road closures have 
been reported over southern and eastern Williamson County. Although 
rain trends are decreasing, flooding may continue well past the 
warning expiration time of 5 pm over parts of Williamson County.

Some locations that will experience flooding include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor,
Elgin, Granger, Anderson Mill, Serenada, Windemere, Leander, Hutto,
Manor, Hudson Bend, Bartlett, Jarrell, Thrall, Weir and Georgetown
Dam.

Additional rainfall amounts of around 1/2 inch are possible over 
parts of the warned area through 5 pm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3073 9727 3056 9720 3041 9738 3025 9747
      3041 9793 3087 9765 3087 9763

$$

MO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 6, 12:54 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Apr 6, 12:54 PM CDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1254 PM CDT Sat Apr 6 2019

.AVIATION...
Challenging flight conditions are expected for the Interstate 35
sites through the next 6 hours as TSRA/SHRA skirt the terminals.
Radar trends have shown greatest redevelopment near AUS and
intermittent IFR ceilings and visibilities will be possible from
locally heavy rain. Cannot rule out a small hail threat at AUS as
the afternoon continues but expect occasional lightning strikes and
reduced ceilings/visibilities to be the main aviation impacts there.
SAT/SSF have seen a break in the activity, but visible satellite
imagery has shown some thinning of lower clouds and additional
reheating is resulting in SHRA development again. This will result in
intermittent IFR restrictions as well. Environmental conditions will
remain favorable for some TSRA but will handle this with amendments
based on radar trends. Southeast winds 5-10 knots will continue at
the Interstate 35 terminals through this afternoon. DRT is behind an
outflow boundary from early morning West Central Texas storms and
should remain VFR/rain-free through the afternoon and evening hours
with northerly winds 5-10 knots.

Early afternoon water vapor imagery shows the initial disturbance
responsible for today's storms lifting from the Texas Panhandle into
the Central Plains and this will result in a brief lull in rain
chances this afternoon. Also expect an evening improvement to VFR at
the remainder of the terminals as this happens. Moisture trapped
beneath the nocturnal inversion should result in IFR/MVFR ceiling
redevelopment after 06Z. A secondary disturbance west of ELP
arriving later tonight will produce a second round of TSRA/SHRA near
the terminals after 09Z Sunday with renewed IFR ceilings and
visibilities from locally heavy rain. May see rain linger into Sunday
afternoon as SHRA wraps around this disturbance. Light and variable
winds are expected tonight into Sunday morning.

&&

.PREV DISCUSSION... /ISSUED 1111 AM CDT Sat Apr 6 2019/

UPDATE... /TORNADO WATCH ISSUED FOR CENTRAL TX/
WW number 38 covers a large area of Central and East TX with a
daytime threat for tornadoes. Discrete cells moving north of I-10
over the Coastal Prairies are pulling away after a LLJ over 50 knots
developed over the Coastal Bend. Those cells were part of a broad
warm front and were most capable of producing tornadoes among the
activity inside our forecast area. To the west, a second round of
activity is firing off heating over weak outflows from temporarily
weakened overnight convection moving west to east and reforming into a
broken squall line oriented NNE to SSW just west of I-35. These
cells could still be capable of producing a brief tornado, but the
shear environment is less favorable for persistent storm circulations
and more prone to supporting a severe hail and wind threat. Some
training of cells from this batch may need to be monitored for a low
end street flooding threat.

Temperatures today were retrended to show a little less insolation,
with highs possibly reduced a degree or two in some areas of Central
TX.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              65  79  61  84  58 /  40  70  20  10   0
Austin Bergstrom Intl Airport  65  79  60  84  58 /  40  70  20  10   0
New Braunfels Muni Airport     64  79  60  85  57 /  40  70  10  10   0
Burnet Muni Airport            61  78  58  82  57 /  30  40  20  -    0
Del Rio Intl Airport           63  88  61  88  61 /  20  10   0   0   0
Georgetown Muni Airport        63  78  59  83  57 /  40  50  20  -    0
Hondo Muni Airport             63  83  59  87  57 /  40  50  10  -    0
San Marcos Muni Airport        65  79  60  84  58 /  40  70  20  10   0
La Grange - Fayette Regional   67  76  61  83  58 /  60  70  20  10   0
San Antonio Intl Airport       64  82  61  86  58 /  50  60  -   10   0
Stinson Muni Airport           65  81  61  86  59 /  60  70  -   -    0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Aviation...Huffman
Short-Term/Long-Term...Oaks
Public Service/Data Collection...EWilliams
Hazardous weather outlook, Apr 6, 4:31 AM CDT, 9 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
431 AM CDT Sat Apr 6 2019

TXZ171>173-183>194-202>209-217>225-228-070945-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
431 AM CDT Sat Apr 6 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Showers and thunderstorms are expected today across south central
Texas. Strong to severe thunderstorms are possible across most of
the region, with the main severe weather threats being large hail
and damaging wind gusts. Some locally heavy rainfall may also be
possible north of Interstate 10.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Isolated to scattered showers and thunderstorms are expected
across most of the region Sunday. A few strong to possibly severe
storms will be possible for areas generally east of a Burnet to
San Antonio line. Confidence in severe weather development on
Sunday continues to remain low.

No hazardous weather is expected Monday through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Apr 6, 11:23 AM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1123 AM CDT Sat Apr 6 2019

TXZ172-173-192-061715-
Williamson TX-Burnet TX-Travis TX-
1123 AM CDT Sat Apr 6 2019

...SPECIAL WEATHER STATEMENT...

At 1122 AM CDT, Doppler radar was tracking a strong thunderstorm near
Liberty Hill, or 10 miles northwest of Cedar Park, moving northeast
at 30 mph.

Half inch hail and winds up to 40 MPH will be possible with this
storm.

Locations impacted include...
Georgetown, Bertram, Serenada, Leander, Lago Vista, Liberty Hill,
Jarrell, Florence, Spicewood, Georgetown Dam, Watson, Oatmeal,
Briggs, Sun City, Mahomet, Joppa, Smithwick, Andice, Shady Grove and
Jonestown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.

LAT...LON 3099 9788 3091 9783 3090 9777 3087 9763
      3083 9753 3039 9802 3048 9818 3103 9802
      3103 9791
TIME...MOT...LOC 1622Z 217DEG 28KT 3062 9795

HUFFMAN
Special weather statement, Apr 6, 11:29 AM CDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1129 AM CDT Sat Apr 6 2019

TXZ171-172-188>190-061700-
Blanco TX-Gillespie TX-Llano TX-Kendall TX-Burnet TX-
1129 AM CDT Sat Apr 6 2019

...SPECIAL WEATHER STATEMENT...

At 1128 AM CDT, Doppler radar was tracking a strong thunderstorm near
Sandy, or 12 miles southwest of Round Mountain, moving northeast at
40 mph.

Half inch hail and winds up to 40 mph will be possible with this
storm.

Locations impacted include...
Marble Falls, Round Mountain, Granite Shoals, Horseshoe Bay, Johnson
City, Meadowlakes, Stonewall, Highland Haven, Spicewood, Luckenbach,
Sandy, Old Tunnel State Park, LBJ State Park, Bankersmith,
Sisterdale, Rocky Creek, Hye, Cypress Mill, Blumenthal and Albert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.

LAT...LON 3045 9811 3042 9813 2997 9872 3010 9886
      3066 9834
TIME...MOT...LOC 1628Z 219DEG 34KT 3031 9850

AAT
Special weather statement, Apr 6, 11:45 AM CDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1145 AM CDT Sat Apr 6 2019

TXZ186-187-061730-
Kerr TX-Bandera TX-
1145 AM CDT Sat Apr 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANDERA AND CENTRAL
KERR COUNTIES UNTIL 1230 PM CDT...

At 1144 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Lost Maples State Natural Area, or 12 miles north of
Vanderpool, moving northeast at 35 mph.

Penny size hail will be possible with this storm.

Locations impacted include...
Kerrville, Ingram, Hunt, Kerrville-Schreiner Park, Kerr Wildlife
Management Area, Waltonia, Lost Maples State Natural Area and
Mountain Home.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 3018 9930 3013 9930 3013 9923 3002 9905
      2979 9955 2985 9961 2990 9960 2991 9965
      2994 9968 3020 9933
TIME...MOT...LOC 1644Z 233DEG 29KT 2993 9953

AT/02
Special weather statement, Apr 6, 12:01 PM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1201 PM CDT Sat Apr 6 2019

TXZ171-172-188-190-061800-
Blanco TX-Gillespie TX-Llano TX-Burnet TX-
1201 PM CDT Sat Apr 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BLANCO...SOUTHEASTERN
GILLESPIE...SOUTHEASTERN LLANO AND SOUTHWESTERN BURNET COUNTIES UNTIL
100 PM CDT...

At 1201 PM CDT, Doppler radar was tracking a strong thunderstorm near
Round Mountain, moving northeast at 25 mph.

Nickel size hail and winds around 40 mph will be possible with this
storm.

Locations impacted include...
Burnet, Marble Falls, Bertram, Round Mountain, Granite Shoals,
Horseshoe Bay, Johnson City, Meadowlakes, Stonewall, Spicewood,
Sandy, Oatmeal, LBJ State Park, Rocky Creek, Hye, Cypress Mill,
Albert, Smithwick, Cottonwood Shores and LBJ National Historical
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.

LAT...LON 3070 9801 3050 9811 3009 9854 3014 9859
      3014 9861 3023 9871 3083 9819
TIME...MOT...LOC 1701Z 218DEG 21KT 3041 9839

AAT
Special weather statement, Apr 6, 12:57 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1257 PM CDT Sat Apr 6 2019

TXZ173-192-061845-
Williamson TX-Travis TX-
1257 PM CDT Sat Apr 6 2019

...SPECIAL WEATHER STATEMENT...

At 1256 PM CDT, Doppler radar was tracking a strong thunderstorm near
Taylor, moving northeast at 25 mph.

Half inch hail and wind gusts over 30 mph will be possible with this
storm.

Locations impacted include...
Austin, Round Rock, Pflugerville, Taylor, Elgin, Granger, Windemere,
Hutto, Manor, Bartlett, Thrall, Granger Dam, Coupland, Rices
Crossing, Laneport, Hoxie, Beyarsville, Waterloo, Hare and Noack.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.

LAT...LON 3074 9727 3055 9719 3041 9736 3042 9737
      3039 9738 3035 9744 3035 9763 3043 9766
      3080 9743
TIME...MOT...LOC 1756Z 218DEG 21KT 3052 9741

MO
Special weather statement, Apr 6, 12:59 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1259 PM CDT Sat Apr 6 2019

TXZ172-173-190-192-061900-
Blanco TX-Williamson TX-Burnet TX-Travis TX-
1259 PM CDT Sat Apr 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WILLIAMSON...
NORTHWESTERN TRAVIS...NORTHEASTERN BLANCO AND SOUTHWESTERN BURNET
COUNTIES UNTIL 200 PM CDT...

At 1258 PM CDT, Doppler radar was tracking a strong thunderstorm over
Round Mountain, moving northeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Burnet, Marble Falls, Bertram, Round Mountain, Leander, Horseshoe
Bay, Meadowlakes, Liberty Hill, Spicewood, Oatmeal, Cypress Mill,
Smithwick, Shady Grove, Pedernales Falls State Park, Cottonwood
Shores and Seward Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.

LAT...LON 3063 9783 3028 9831 3041 9851 3050 9842
      3049 9835 3056 9835 3057 9836 3083 9811
TIME...MOT...LOC 1758Z 229DEG 24KT 3044 9832

AAT

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 8:28 PM CDTSpecial Weather StatementEWXVal Verde62 min
Apr 5, 9:31 PM CDTSpecial Weather StatementEWXVal Verde44 min
Apr 6, 9:48 AM CDTSpecial Weather StatementEWXLee42 min
Apr 6, 10:04 AM CDTSpecial Weather StatementEWXBlanco41 min
Apr 6, 10:11 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Hays, Travis, Williamson64 min
Apr 6, 10:55 AM CDTSpecial Weather StatementEWXWilliamson35 min
Apr 6, 11:04 AM CDTSpecial Weather StatementEWXEdwards56 min
Apr 6, 11:23 AM CDTSpecial Weather StatementEWXWilliamson52 min
Apr 6, 11:29 AM CDTSpecial Weather StatementEWXBlanco31 min
Apr 6, 11:45 AM CDTSpecial Weather StatementEWXKerr45 min
Apr 6, 12:01 PM CDTSpecial Weather StatementEWXBlanco, Burnet59 min
Apr 6, 12:24 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Gillespie, Kendall, Llano, Travis and 1 more3 hr
Apr 6, 12:57 PM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
Apr 6, 12:57 PM CDTSpecial Weather StatementEWXWilliamson48 min
Apr 6, 12:59 PM CDTSpecial Weather StatementEWXBurnet61 min
Apr 6, 1:24 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson66 min
Apr 6, 2:34 PM CDTSpecial Weather StatementEWXWilliamson26 min
Apr 6, 2:38 PM CDTRiver Flood WarningEWXBlanco3 hr
Apr 6, 2:43 PM CDTSpecial Weather StatementEWXWilliamson17 min
Apr 6, 2:54 PM CDTFlash Flood WatchEWXBastrop, Blanco, Caldwell, Hays, Lee, Travis and 1 more21 hr
Apr 6, 3:05 PM CDTSpecial Weather StatementEWXWilliamson25 min
Apr 6, 3:31 PM CDTSpecial Weather StatementEWXLee29 min
Apr 6, 3:59 PM CDTTornado WarningEWXLee13 min
Apr 6, 4:05 PM CDTSpecial Weather StatementEWXBastrop25 min
Apr 6, 4:11 PM CDTSevere Thunderstorm WarningEWXBastrop49 min
Apr 6, 4:31 PM CDTSpecial Weather StatementEWXLee29 min
Apr 6, 4:53 PM CDTSpecial Weather StatementEWXWilliamson37 min
Apr 6, 4:57 PM CDTAreal Flood WarningEWXTravis, Williamson108 min
Apr 6, 5:01 PM CDTSpecial Weather StatementEWXLee29 min
Apr 6, 5:32 PM CDTSpecial Weather StatementEWXLee28 min
Apr 6, 6:11 PM CDTSpecial Weather StatementEWXLee49 min
Apr 6, 6:58 PM CDTSpecial Weather StatementEWXWilliamson17 min

Nearby

Flash Flood Warnings in Texas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.